# SDR DALA2021021800949

- Difficulty date: February 15, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 61,582 hours, 20,272 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 EMERGENCY LIGHTS ARE ROW 33-40 ARE INOPERATIVE.  MAINTENANCE FOUND GROUND WIRE WITH POOR CONNECTION AND SECURED GROUND WIRE.  SYSTEM OPERATION IS NORMAL.  (LP 6292596)
